Can identifying mental illness stop terror attacks?
No, it would add gasoline to the raging fire which their so called “treatments” for mental illness (antidepressants and atypical antipsychotics which mimic PCP or LSD) have created. These are the drugs they have been handing out for the past almost three decades starting when this type of violence began to escalate.
We know that 7% – 10% of the population genetically do not inherit the liver function to metabolize these drugs. So for them toxic reactions come quickly.
Selective Serotonin Reuptake Inhibitors (SSRIs or SNRIs) inhibit the re-uptake of serotonin in order to force it to accumulate in the brain, even though this is the same neurotransmitter that LSD and PCP mimic to produce their hallucinogenic effects. So as an antidepressant gradually causes the serotonin to build up, the elevated levels of serotonin begin to produce LSD and PCP effects such as hallucinations, psychosis, and violence, as demonstrated in much medical research. USC has some excellent research demonstrating the extreme violence this elevation of serotonin can produce.
LSD was patented in a synthetic version by Eli Lilly, the makers of Prozac, in 1956.
PCP was on the market as an anesthetic for seven years before judges and law enforcement (not the AMA or FDA) insisted it be removed due to the violence it was producing. Luckily it was mainly given in a controlled hospital setting rather than being handed out freely by every doctor in town as antidepressants have been.
So obviously the earlier a mental illness is identified, the more individuals we will have on drugs that produce this type of violence. Of course the question can easily be answered with one database of almost 5000 cases of violence with documentation of the medication they were taking: www.ssristories.NET.
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
1,559 total views, 1 views today